Sur la loi du maximum de certains processus gaussions sur le tore
Annales de l'I.H.P. Probabilités et statistiques, Tome 17 (1981) no. 2, p. 165-179
@article{AIHPB_1981__17_2_165_0,
     author = {Diebolt, Jean},
     title = {Sur la loi du maximum de certains processus gaussions sur le tore},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {17},
     number = {2},
     year = {1981},
     pages = {165-179},
     zbl = {0478.60046},
     mrnumber = {625337},
     language = {fr},
     url = {http://http://www.numdam.org/item/AIHPB_1981__17_2_165_0}
}
Diebolt, Jean. Sur la loi du maximum de certains processus gaussions sur le tore. Annales de l'I.H.P. Probabilités et statistiques, Tome 17 (1981) no. 2, pp. 165-179. http://www.numdam.org/item/AIHPB_1981__17_2_165_0/

[1] S.M. Berman, Excursions above high levels for stationary Gaussian processes, Pac. Jour. Math., t. 36, 1971, p. 63-79. | MR 279879 | Zbl 0204.50503

[2] H. Cramer, Mathematical methods of statistics, Princeton University Press. | MR 1816288 | Zbl 0063.01014

[3] H. Cramer et Leadbetter, Stationary and related Gaussian processes, Wiley, 1965.

[4] J. Diebolt, Thèse de 3e cycle, Paris-VIe, 1978.

[5] J. Diebolt, Sur la loi du maximum de certains processus stochastiques, Pub. Ins. Stat. Univ. Paris, XXIV, fasc. 3-4, 1979, p. 31-67. | MR 561815 | Zbl 0446.60020

[6] X.M. Fernique, École d'été de Probabilités de Saint-Flour IV, Lecture Notes in Math., Springer-Verlag, t. 480, 1974, p. 32-96.

[7] L. Gross, Potential theory on Hilbert space, J. Functional Analysis, t. 1, 1967, p. 123-181. | MR 227747 | Zbl 0165.16403

[8] Parthasarathy, Probability measures on metric spaces, Wiley.

[9] R. Ramer, On non linear transformations of Gaussian measures, J. Functional Analysis, t. 15, 1974, p. 166-187. | MR 349945 | Zbl 0288.28011

[10] D. Slepian, The one-sided barrier problem for Gaussian noise, The Bell System Techn. J., t. XII, 1962, p. 463-501. | MR 133183

[11] V.S. Tsirelson, The density of the distribution of the maximum of a Gaussian process, Theory Prob. Applications, t. 20, 1975, p. 847-856. | MR 394834 | Zbl 0348.60050